On existence of solutions for the nonstationary Stokes system with boundary slip conditions

Volume 32 / 2005

Wisam Alame Applicationes Mathematicae 32 (2005), 195-223 MSC: Primary 35Q30. DOI: 10.4064/am32-2-7

Abstract

Existence of solutions for equations of the nonstationary Stokes system in a bounded domain $ \Omega \subset {{\Bbb R}}^3$ is proved in a class such that velocity belongs to $W_p^{2,1}({ \Omega }\times (0,T))$, and pressure belongs to $W_p^{1,0}({ \Omega }\times (0,T))$ for $p>3$. The proof is divided into three steps. First, the existence of solutions with vanishing initial data is proved in a half-space by applying the Marcinkiewicz multiplier theorem. Next, we prove the existence of weak solutions in a bounded domain and then we regularize them. Finally, the problem with nonvanishing initial data is considered.

Authors

  • Wisam AlameFaculty of Mathematics
    and Information Sciences
    Warsaw University of Technology
    Pl. Politechniki 1
    00-661 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image